# SDR A6WA200840513

- Difficulty date: June 16, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CLIPS CRACKED AT FS 280, LBL 9 AND WL 72.  BULKHEAD CLIPS AT FS 280, LBL 9 AND WL 72 REPLACED IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-21.  (A)
